# SDR AT9900143

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 756 & 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FLOOR TRACKS AT THE AFT PIT STA 756 TO 780 AND ON THE RIGHT LOWER SIDE AT STA 935 TO 996 WITH CORROSION.  MECHANICALLY REMOVED CORROSION, FABRICATED NEW SECTION OF FLOOR TRACKS, DRILLED, DEBURRED, COUNTERSUNK, TREATED AND PRIMED IAW DC9 SRM 51-10-3, 51-10-4 AND 53-05-3.
